|   | 
Details
   web
Records
Author (up) Acuna, M.; Eaton, L.; Cifuentes, L.
Title Genetic variants of the paraoxonases (PON1 and PON2) in the Chilean population Type
Year 2004 Publication Human Biology Abbreviated Journal Hum. Biol.
Volume 76 Issue 2 Pages 299-305
Keywords PON1; PON2; paraoxonase; Chilean population; Amerindian admixture; coronary artery disease
Abstract We estimated the frequencies of PON1 and PON2 variants (linked genes) in two hospital samples taken from the northern (San Jose Hospital, SJH) and eastern (Clinica Las Condes, CLC) parts of Santiago, Chile, using the polymerase chain reaction followed by restriction endonuclease digestion. The two hospital samples have different degrees of Amerindian admixture (SJH, 34.5%; CLC, 15.9%), which is reflected in the observed frequencies of the PON1*B allele (SJH, 43.1%; CLC, 33.7%) and the PON2*S allele (SJH, 86.3%; CLC, 77.6%); both allele frequencies are significantly different between samples. The frequencies of the combined PON1-PON2 genotypes *A/*B-*C/*C, *A/*B-*S/*S, and *B/*B-*S/*S and of the haplotypes PON*A,C and PON*B,S were significantly different between the SJH and CLC groups. None of the genotype frequencies deviated significantly from those predicted by the Hardy-Weinberg equation. No linkage disequilibrium was found between the PON1 alleles and any of the PON2 alleles in either group (all p > 0.05). In our samples 38.52% (SJH) and 26.25% (CLC) of chromosomes must have the haplotype PON*B,S, presumed to be related to the risk of coronary artery disease. Twenty-four of 193 (12.4%) SJH individuals and 7 of 122 (5.7%) CLC individuals were homozygotes for this haplotype. Finally, our data indicate ethnic-group-dependent genetic differences in the vulnerability to toxic organophosphorus.
Address Univ Chile, Genet Program, ICBM, Santiago 7, Chile
Corporate Author Thesis
Publisher Wayne State Univ Press Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0018-7143 ISBN Medium
Area Expedition Conference
Notes WOS:000223036000009 Approved
Call Number UAI @ eduardo.moreno @ Serial 36
Permanent link to this record
 

 
Author (up) Allende, H.; Elias, C.; Torres, S.
Title Estimation of the option prime: Microsimulation of backward stochastic differential equations Type
Year 2004 Publication International Statistical Review Abbreviated Journal Int. Stat. Rev.
Volume 72 Issue 1 Pages 107-121
Keywords Black-Scholes model; stochastic differential equations; options prime; hedging strategy
Abstract A mathematical statistical model is needed to obtain an option prime and create a hedging strategy. With formulas derived from stochastic differential equations, the primes for US Dollar/Chilean Pesos currency options using a prime calculator are obtained. Furthermore, a backward simulation of the option prime trajectory is used with a numerical method created for backward stochastic differential equations. The use of statistics in finance is highly important in order to develop complex products.
Address Univ Tecn Federico Santa Maria, Dept Informat, Valparaiso, Chile
Corporate Author Thesis
Publisher Int Statistical Inst Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0306-7734 ISBN Medium
Area Expedition Conference
Notes WOS:000222159200009 Approved
Call Number UAI @ eduardo.moreno @ Serial 45
Permanent link to this record